# SDR FDEA201102240758

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK NR 1 SEAT TRACK DOUBLER BETWEEN FR 27 AND FR 28 HAS .25 INCH SQ EXFOLIATION CORROSION AROUND SCREW HOLE.  REMOVED LEVEL ONE CORROSION NR 1 SEAT TRACK BETWEEN FR 27 AND FR 28 IAW SRM 51-74-10.  CHECK LIMITS AND FOUND TO BE OUT OF LIMITS (100 PERCENT MATERIAL LOSS).  REPAIRED SEAT TRACK NR 1 (YO) IAW SRM 53-10-16 BY REPLACING SEAT TRACK SECTION BETWEEN FR 26 TO FR 28 IAW SRM 51-40-21 PG 29-31 PAR B.
